# SDR RAIA201510240001

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 36,226 hours, 31,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EXIT SIGN AT 18A, LIGHT NR 23, IS INOPERATIVE.  DISCONNECTED, CLEANED AND RECONNECTED TERMINALS AND PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM.  OPS CHECK GOOD.
